TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 34.

Giga, Yoshikazu and Gries, Mathis and Hieber, Matthias and Hussein, Amru and Kashiwabara, Takahito (2020):
The hydrostatic Stokes semigroup and well-posedness of the primitive equations on spaces of bounded functions.
In: Journal of Functional Analysis, (3), 279. p. 108561, ISSN 00221236,
DOI: 10.1016/j.jfa.2020.108561,
[Online-Edition: https://www.sciencedirect.com/science/article/pii/S002212362...],
[Article]

Hieber, Matthias and Stinner, Christian (2020):
Strong time periodic solutions to Keller-Segel systems: An approach by the quasilinear Arendt-Bu theorem.
In: Journal of Differential Equations, (2), 269. pp. 1636-1655, ISSN 00220396,
DOI: 10.1016/j.jde.2020.01.020,
[Online-Edition: https://www.sciencedirect.com/science/article/abs/pii/S00220...],
[Article]

Hieber, Matthias and Kajiwara, Naoto and Kress, Klaus and Tolksdorf, Patrick (2020):
The periodic version of the Da Prato–Grisvard theorem and applications to the bidomain equations with FitzHugh–Nagumo transport.
In: Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114,
DOI: 10.1007/s10231-020-00975-6,
[Online-Edition: https://doi.org/10.1007/s10231-020-00975-6],
[Article]

Giga, Yoshikazu and Gries, Mathis and Hieber, Matthias and Hussein, Amru and Kashiwabara, Takahito (2019):
Analyticity of solutions to the primitive equations.
In: Mathematische Nachrichten, 2020. ISSN 0025-584X,
DOI: 10.1002/mana.201700401,
[Article]

Hieber, Matthias and Mahalov, Alex and Takada, Ryo (2019):
Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces.
In: Journal of Differential Equations, 266 (2-3), pp. 977-1002, ISSN 00220396,
DOI: 10.1016/j.jde.2018.07.067,
[Online-Edition: https://doi.org/10.1016/j.jde.2018.07.067],
[Article]

Hieber, Matthias and Prüss, Jan (2018):
On the bidomain problem with FitzHugh–Nagumo transport.
In: Archiv der Mathematik, 111 (3), pp. 313-327, ISSN 0003-889X,
DOI: 10.1007/s00013-018-1188-7,
[Online-Edition: https://doi.org/10.1007/s00013-018-1188-7],
[Article]

Hieber, Matthias and Prüss, Jan (2017):
Dynamics of the Ericksen–Leslie equations with general Leslie stress I: the incompressible isotropic case.
In: Mathematische Annalen, 369 (3-4), pp. 977-996, ISSN 0025-5831,
DOI: 10.1007/s00208-016-1453-7,
[Online-Edition: https://doi.org/10.1007/s00208-016-1453-7],
[Article]

Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico (2017):
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
In: Journal of Evolution Equations, 17 (1), pp. 1-15, ISSN 1424-3199,
[Online-Edition: http://dx.doi.org/10.1007/s00028-017-0387-1],
[Article]

Hieber, Matthias and Saito, Hirokazu (2017):
Strong solutions for two-phase free boundary problems for a class of non-Newtonian fluids.
In: Journal of Evolution Equations, 17 (1), pp. 335-358, ISSN 1424-3199,
[Online-Edition: http://dx.doi.org/10.1007/s00028-016-0351-5],
[Article]

Galdi, Giovanni P. and Hieber, Matthias and Kashiwabara, Takahito (2017):
Strong time-periodic solutions to the 3D primitive equations subject to arbitrary large forces.
In: Nonlinearity, 30 (10), pp. 3979-3992, ISSN 0951-7715,
DOI: 10.1088/1361-6544/aa8166,
[Online-Edition: https://doi.org/10.1088/1361-6544/aa8166],
[Article]

Hieber, Matthias and Nesensohn, Manuel and Pruess, Jan and Schade, Katharina (2016):
Dynamics of nematic liquid crystal flows: The quasilinear approach.
In: Annales De L Institut Henri Poincare-Analyse Non Lineaire, 33 (2), pp. 397-408, ISSN 0294-1449,
[Online-Edition: http://dx.doi.org/10.1016/j.anihpc.2014.11.001],
[Article]

Geissert, Matthias and Hieber, Matthias and Thieu Huy, Nguyen (2016):
A General Approach to Time Periodic Incompressible Viscous Fluid Flow Problems.
In: Archive for Rational Mechanics and Analysis, 220 (3), pp. 1095-1118, ISSN 0003-9527,
[Online-Edition: http://dx.doi.org/10.1007/s00205-015-0949-8],
[Article]

Hieber, Matthias and Kashiwabara, Takahito (2016):
Global Strong Well-Posedness of the Three Dimensional Primitive Equations in L-p-Spaces.
In: Archive for Rational Mechanics and Analysis, 221 (3), pp. 1077-1115, ISSN 0003-9527,
[Online-Edition: http://dx.doi.org/10.1007/s00205-016-0979-x],
[Article]

Hieber, Matthias and Hussein, Amru and Kashiwabara, Takahito (2016):
Global strong L-P well-posedness of the 3D primitive equations with heat and salinity diffusion.
In: Journal of Differential Equations, 261 (12), pp. 6950-6981, ISSN 0022-0396,
[Online-Edition: http://dx.doi.org/10.1016/j.jde.2016.09.010],
[Article]

Hieber, Matthias and Murata, Miho (2015):
THE L-P-APPROACH TO THE FLUID-RIGID BODY INTERACTION PROBLEM FOR COMPRESSIBLE FLUIDS.
In: Evolution Equations and Control Theory, 4 (1), pp. 69-87, ISSN 2163-2480,
[Article]

Bolkart, Martin and Hieber, Matthias (2015):
Pointwise upper bounds for the solution of the Stokes equation on L-sigma(infinity)(Omega) and applications.
In: Journal of Functional Analysis, 268 (7), pp. 1678-1710, ISSN 0022-1236,
[Article]

Abe, Ken and Giga, Yoshikazu and Hieber, Matthias (2015):
STOKES RESOLVENT ESTIMATES IN SPACES OF BOUNDED FUNCTIONS.
In: Annales Scientifiques De L Ecole Normale Superieure, 48 (3), pp. 537-559, ISSN 0012-9593,
[Article]

Geissert, Matthias and Hieber, Matthias and Nguyen Thieu, Huy (2014):
Stability results for fluids of Oldroyd-B type on exterior domains.
In: Journal of Mathematical Physics, 55[Article]

Campiti, Michele and Galdi, Giovanni P. and Hieber, Matthias (2014):
GLOBAL EXISTENCE OF STRONG SOLUTIONS FOR 2-DIMENSIONAL NAVIER-STOKES EQUATIONS ON EXTERIOR DOMAINS WITH GROWING DATA AT INFINITY.
In: Communications on Pure and Applied Analysis, 13pp. 1613-1627, [Article]

Hieber, Matthias and Monniaux, Sylvie (2013):
WELL-POSEDNESS RESULTS FOR THE NAVIER-STOKES EQUATIONS IN THE ROTATIONAL FRAMEWORK.
In: Discrete and Continuous Dynamical Systems, 33pp. 5143-5151, [Article]

Fang, Daoyuang and Hieber, Matthias and Zi, Ruizhao (2013):
Global existence results for Oldroyd-B fluids in exterior domains: the case of non-small coupling parameters.
In: Mathematische Annalen, 357pp. 687-709, [Article]

Hieber, Matthias (2013):
REMARKS ON THE THEORY OF OLDROYD-B FLUIDS IN EXTERIOR DOMAINS.
In: Discrete and Continuous Dynamical Systems-Series S, 6pp. 1307-1313, [Article]

Geissert, Matthias and Goetze, Karoline and Hieber, Matthias (2013):
L-p-THEORY FOR STRONG SOLUTIONS TO FLUID-RIGID BODY INTERACTION IN NEWTONIAN AND GENERALIZED NEWTONIAN FLUIDS.
In: Transactions of the American Mathematical Society, 365pp. 1393-1439, [Article]

Hieber, Matthias and Stannat, Wilhelm (2013):
Stochastic stability of the Ekman spiral.
In: Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze, 12pp. 189-208, [Article]

Geissert, Matthias and Heck, Horst and Hieber, Matthias and Sawada, Okihiro (2012):
Weak Neumann implies Stokes.
In: Journal Fur Die Reine Und Angewandte Mathematik, 669pp. 75-100, [Article]

Hieber, Matthias and Naito, Yuka and Shibata, Yoshihiro (2012):
Global existence results for Oldroyd-B fluids in exterior domains.
In: Journal of Differential Equations, 252pp. 2617-2629, [Article]

Fang, Daoyuan and Hieber, Matthias and Zhang, Ting (2012):
Density-dependent incompressible viscous fluid flow subject to linearly growing initial data.
In: Applicable Analysis, 91pp. 1477-1493, [Article]

Denk, Robert and Geissert, Matthias and Hieber, Matthias and Saal, Juergen and Sawada, Okihiro (2011):
The Spin-Coating Process: Analysis of the Free Boundary Value Problem.
In: Communications in Partial Differential Equations, 36 (7), Taylor & Francis, pp. 1145-1192, ISSN 0360-5302,
[Article]

Hieber, Matthias and Shibata, Yoshihiro (2010):
The Fujita-Kato approach to the Navier-Stokes equations in the rotational framework.
In: Mathematische Zeitschrift, 265pp. 481-491, [Article]

Geissert, Matthias and Hess, Matthias and Hieber, Matthias and Schwarz, Celine and Stavrakidis, Kyriakos (2010):
Maximal L-p-L-q-Estimates for the Stokes Equation: a Short Proof of Solonnikov's Theorem.
In: Journal of Mathematical Fluid Mechanics, 12pp. 47-60, [Article]

Haller-Dintelmann, Robert and Heck, Horst and Hieber, Matthias (2006):
Lp-Lq-estimates for parabolic systems in non-divergence form with VMO coefficients.
In: Journal of the London Mathematical Society (2), 74. pp. 717--736, [Article]

Haller-Dintelmann, Robert and Hieber, Matthias (2005):
Hoo-calculus for products of non-commuting operators.
In: Mathematische Zeitschrift, 251. pp. 85-100, [Article]

Heck, Horst and Hieber, Matthias (2003):
Maximal LP-regularity for elliptic operators with VMO-coefficients.
In: Journal of evolution equations, 3. [Article]

Haller-Dintelmann, Robert and Heck, Horst and Hieber, Matthias (2003):
Muckenhaupt weights and maximal Lp-regularity.
In: Archiv der Mathematik, 81. pp. 422-430, [Article]

This list was generated on Sat Jul 11 02:28:35 2020 CEST.